Accessibility navigation


The asymptotic behavior of the solution of boundary value problems for the sine-Gordon equation on a finite interval

Pelloni, B. (2005) The asymptotic behavior of the solution of boundary value problems for the sine-Gordon equation on a finite interval. Journal Of Nonlinear Mathematical Physics, 12 (4). pp. 518-529.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4954

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation